# SDR SWAA2022031166347

- Difficulty date: February 1, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737*
- Aircraft serial: 29830
- Aircraft time: 65,548 hours, 38,878 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Frayed
- Location: Cockpit
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAYED FLOOR PANEL 211AF NUT PLATES ON STRUCTURE AREA AT COCKPIT 2022-67706 / [01] REPLACED NUT PLATES LOCATED AT FLOOR PANEL 211AF ON STRUCTURE AREA AT COCKPIT IAW B737-700 SRM 51-40-02.;[02] REPLACED NUT PLATES LOCATED AT FLOOR PANEL 211AF ON STRUCTURE AREA AT COCKPIT IAW B737-700 SRM 51-40-02.
